# SDR ASAA2013022593991

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,693 hours, 6,513 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WHILE STILL BURNING FROM CENTER TANK, RT WING TANK WAS NOTICED TO BE APPROX 400 LBS HIGHER THAN PREVIOUS READING PRIOR TO DEPARTING & AT CRUISE, I.E; 8.5 INCREASED TO 8.9. A SHORT TIME LATER, SIMILARLY, THE LT WING TANK WENT FROM APPROX 8.5 TO 8.9 INDICATION.  THESE SAME INCREASED FUEL DISCREPENCIES WERE ALSO REFLECTED ON OUR ETOPS FUEL LOG ON THE FLT PLAN.  UPON CENTER TANK DEPLETION, BOTH WING TANKS QTY IND APPEARED TO DECREASE NORMAL.  ACFT GROUNDED.  ACCOMPLISED TASK 28-41-801. CURRENT STATUS SHOWS NR 1 AND NR 2 TANKS HAVE BAD COMPENSATOR DATA. FAULTS 28-41208 AND 28-411109.  SUMPED AN ADDITIONAL 2 GAL/TANK WITH A TRACE OF WATER.  AFTER SUMPING FAUTS CLEARED.  COMPARISON CHECK TASK 28-41-00-720-801 WITH MEASURING STICKS WITHIN LIMITS. NOTE: INDICATOR READINGS 300 LBS HIGHER THAN STICK CALCULATIONS (BOTH 1,2 TANKS). ALSO NOTE SIMILAR FAULT CODES ON PREVIOUS FLIGHTS.
